# SDR GLBA2001062

- Difficulty date: March 19, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 10,291 hours, 14,055 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AC BUS FAIL IN FLIGHT.  REPLACED CIRCUIT BREAKER, OPS CHECKED GOOD.
